Can i take paracetamol with covonia cough medicine?

20
Keanu Murphy asked a question: Can i take paracetamol with covonia cough medicine?
Asked By: Keanu Murphy
Date created: Sun, Apr 11, 2021 9:09 AM
Date updated: Thu, Oct 27, 2022 1:53 PM

Content

Video answer: How the body absorbs and uses medicine | merck manual consumer version

How the body absorbs and uses medicine | merck manual consumer version

Top best answers to the question «Can i take paracetamol with covonia cough medicine»

It's fine to take Covonia chesty cough mixture mentholated alongside over-the-counter painkillers like paracetamol or ibuprofen, (assuming these are appropriate for you).

Video answer: How vicks action 500 effect your body |can vicks cure cold|remedy on cold|fact's(that you didn't no)

How vicks action 500 effect your body |can vicks cure cold|remedy on cold|fact's(that you didn't no)

19 other answers

Paracetamol may be taken alongside many of Covonia’s range of cough products provided the Covonia product does not already contain paracetamol. Do not take paracetamol with Covonia Cold & Flu Formula as this product does contain paracetamol. Always read the label to check a product’s active ingredients. Alternatively, visit our products page.

It depends whether the cough or cold medicine also contains paracetamol or ibuprofen. Do not exceed the maximum dose To avoid exceeding the maximum dose, you should not take paracetamol or ibuprofen if you're already taking a cough or cold medicine that contains these ingredients.

It's fine to take Covonia cold and flu formula with plain ibuprofen or aspirin (assuming these are appropriate for you). However, don't take it with co-codamol, co-dydramol or Tramacet because...

You can give them child-specific paracetamol or ibuprofen as long as they are not taking any other medicine (such as cough or cold medicine) that contains paracetamol or ibuprofen. Make sure it has been 4 to 6 hours since they last took paracetamol or ibuprofen, or a cough or cold medicine that contains paracetamol or ibuprofen.

It's fine to take Covonia dry cough sugar free formula alongside plain paracetamol or ibuprofen, (assuming these are appropriate for you). However, you shouldn't use it with other cough or cold and...

Do not take with other cold or decongestant medicines or any other paracetamol-containing products. Talk to a doctor at once if you or your child take too much of this medicine even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Like all medicines Covonia Chesty Cough Mixture can have side effects, although these don’t affect everyone. Possible side effects are: • Allergic reactions such as dermatitis, skin rash, flushing and itchy lumps. • Higher sodium salt and water levels within the body. • Low blood potassium levels within the body. Unbalanced potassium and sodium levels may produce side effects of muscle weakness, confusion, disorientation, and irregular heartbeat. • Gastrointestinal reactions such ...

Cough medications may help manage coughing and a sore throat. There are two different types of cough medication. Expectorants, such as Robitussin and Mucinex, help thin and loosen mucus, making it ...

I didn't realise Covonia cough medicine has a fair bit of sugar in it....had some during the night as I have a bad chest infection. My BS's had been fine until I had some Covonia, so I am now bolusing for it! Next time I will get some sugar-free Covonia (didn't know they sold it before) Type 1 1996, pumping since 11/04/11, Medtronic Minimed 670g CGM Guardian 3. A1c: 6.2 Feb 20. 6.4 Feb 21. Pumper_Sue Well-Known Member. Relationship to Diabetes Type 1 Dec 12, 2011 #2 Phil65 said: I didn't ...

If you take medicine for heart disease, you may need to avoid certain drugs that are used for other conditions. Some may cause your blood pressure to go up. Others can keep your heart medication ...

Can you take paracetamol with Covonia? Paracetamol may be taken alongside many of Covonia’s range of cough products provided the Covonia product does not already contain paracetamol. Do not take paracetamol with Covonia Cold & Flu Formula as this product does contain paracetamol. Always read the label to check a product’s active ingredients.

However, don't take it with co-codamol, co-dydramol or Tramacet because these contain paracetamol. Don't take Covonia cold and flu formula with medicines that contain a cough suppressant, such as...

To avoid exceeding the maximum dose, you should not take paracetamol or ibuprofen if you're already taking a cough or cold medicine that contains these ingredients. You can check if the cough or cold medicine contains paracetamol or ibuprofen by looking at: the patient information leaflet that comes with the medicine ; the medicine's label

It's fine to take Covonia chesty cough mixture mentholated alongside over-the-counter painkillers like paracetamol or ibuprofen, (assuming these are appropriate for you).

You can give them child-specific paracetamol or ibuprofen as long as they are not taking any other medicine (such as cough or cold medicine) that contains paracetamol or ibuprofen. Make sure it has been 4 to 6 hours since they last took paracetamol or ibuprofen, or a cough or cold medicine that contains paracetamol or ibuprofen.

It's fine to take Covonia dry cough sugar free formula alongside plain paracetamol or ibuprofen, (assuming these are appropriate for you). However, you shouldn't use it with other cough or cold ...

To avoid exceeding the maximum dose, you should not take paracetamol or ibuprofen if you're already taking a cough or cold medicine that contains these ingredients. You can check if the cough or cold medicine contains paracetamol or ibuprofen by looking at: the patient information leaflet that comes with the medicine. the medicine's label.

Covonia Cold & Flu Formula is not suitable for long term use Always use the measuring cup supplied with the pack. Paracetamol should be used with care in patients with severe renal or hepatic impairment. The hazard of overdose is greater than those with non–cirrhotic alcoholic liver disease.

Both GP & pharmacist said NO cough medicine, just paracetamol & honey&lemon. Throat is red raw so have also been gargling with warm salt water. I am really fed up & tired as is worst at night so not much added to the early preg exhaustion and DD1 also coughing & waking upset at night.

Your Answer

Video answer: Preventing tylenol overdose in kids

Preventing tylenol overdose in kids